Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 13, 2014, 2:01 PM MDT for Pueblo County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 2:01 PM MDT (20:01 UTC)
- Expired
- Jul 13, 2014, 2:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 44 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416 WWUS85 KPUB 132001 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 201 PM MDT SUN JUL 13 2014 COZ086-132030- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 201 PM MDT SUN JUL 13 2014 ...SPECIAL WEATHER STATEMENT... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN PUEBLO...MOVING SOUTHWEST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3841 10464 3836 10456 3822 10467 3831 10478 TIME...MOT...LOC 2001Z 040DEG 13KT 3834 10464 $$ PJC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:42 AM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 13, 11:42 AM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1142 AM MDT SUN JUL 13 2014 .UPDATE... ISSUED AT 1122 AM MDT SUN JUL 13 2014 UPDATE ON FLASH FLOOD WATCH...SOME CONVECTION IS ALREADY STARTING OVER THE WALDO CANYON BURN SCAR WITH ABUNDANT LOW LEVEL MOISTURE. WATER VAPOR SHOWS DRYING ALOFT OVER NORTHERN COLORADO MOVING SOUTHWARD. SUSPECT THIS IS SOME SUBSIDENCE AHEAD OF THE SHORTWAVE IN CENTRAL WYOMING...WHERE SOME CONVECTION IS ALREADY BEGINNING. SUBSIDENCE ALOFT WILL TEND TO CAP CONVECTION OVER THE PLAINS DURING THE DAY. THERE WILL BE ENOUGH HEATING OVER THE MOUNTAINS AND NEARBY PLAINS FOR CONVECTION TO DEVELOP DURING THE AFTERNOON. THE HIGH RESOLUTION MODELS SUGGEST CONVECTION ASSOCIATED WITH THE SHORTWAVE WILL MOVE SOUTHWARD ACROSS THE REGION DURING THE EVENING HOURS. EARLIER RUNS OF THE HRRR AND THE CURRENT 12Z 4KM NMM WRF WERE THE MOST ZEALOUS WITH THUNDERSTORMS IN THE EVENING. IN THE GRIDS...INCREASED SOME POPS IN THE EVENING ESPECIALLY OVER THE NORTHERN PORTIONS OF THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. WITH SOME DRYING ALOFT...PRECIPITABLE WATERS HAVE MODESTLY DECREASED FROM YESTERDAY...BUT THERE STILL IS ENOUGH LOWER AND MID LEVEL MOISTURE FOR STORMS TO PRODUCE HEAVY DOWNPOURS. A SIZABLE PORTION OF THE WATCH AREA RECEIVED SIGNIFICANT PRECIPITATION YESTERDAY...AND AMOUNTS FOR FLASH FLOODING WILL BE LESS. --PGW-- && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 410 AM MDT SUN JUL 13 2014 ...HEAVY RAIN POTENTIAL CONTINUES TODAY... CURRENT WATER VAPOR IMAGERY INDICATING WEAK TO MODERATE NORTHWEST FLOW ALOFT ACROSS THE REGION WITH HIGH AMPLITUDE RIDGING IN PLACE ACROSS THE DESERT SOUTHWEST THROUGH THE PAC NORTHWEST AS AN UNSEASONABLY STRONG UPPER LOW IS SPINNING JUST NORTH OF THE UPPER GREAT LAKES REGION. KPUX RADAR INDICATING AN MCV SPINNING ACROSS THE FAR SE PLAINS WITH SCATTERED SHOWERS SLOWLY DIMINISHING AT THIS TIME. DUAL POL RADAR ESTIMATES ARE INDICATING LAST NIGHTS SLOW MOVING THUNDERSTORMS PRODUCED WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ACROSS DROUGHT RAVAGED PORTIONS OF THE LOWER ARKANSAS RIVER VALLEY...ALONG WITH A POCKET OF RAINFALL IN EXCESS OF 5 INCHES IN SOUTHWESTERN OTERO COUNTY...WHERE LAW ENFORCEMENT HAS ISSUED REVERSE 911 CALLS FOR PEOPLES LIVING ON AND ALONG TIMPAS CREEK...WHICH HAS BEEN REPORTED TO BE 20 TO 30 FT WIDE IN SPOTS SOUTH OF SWINK. KPUX RADAR IS ALSO ESTIMATING MORE SPOTTY 1 TO 3 INCHES FROM YESTERDAYS STORMS ACROSS FREMONT...TELLER...EL PASO...PUEBLO...HUERFANO AND LAS ANIMAS COUNTIES. FOR TODAY AND TONIGHT...MODELS CONTINUE TO INDICATE A SLIGHT INCREASE IN THE NORTHWESTERLY FLOW ALOFT ACROSS THE REGION TODAY...WITH THE HIGH AMPLITUDE RIDGE PERSISTING ACROSS GREAT BASIN AND PAC NORTHWEST AS THE UNSEASONABLY STRONG UPPER LOW SLOWLY DIGS INTO THE UPPER GREAT LAKES. MODELS CONTINUE TO INDICATE SHORT WAVE ENERGY TRANSLATING DOWN THE EASTERN PERIPHERY OF THE RIDGE ACROSS THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS WITH A SECONDARY SURGE OF COOL AIR BUILDING INTO THE CENTRAL HIGH PLAINS AND INTO EASTERN COLORADO. SOME DRIER AIR WITHIN THE NORTHERLY FLOW ALOFT LOOKS TO PUSH THE MAIN MONSOONAL MOISTURE PLUME ACROSS SOUTHERN PORTIONS OF THE STATE AND INTO THE SOUTHERN ROCKIES. HOWEVER...PRECIP WATERS ARE PROGGED TO REMAIN HIGH (1.5 TO 2 TIMES NORMAL VALUES) ACROSS THE AREA WITH READINGS BETWEEN 0.75 INCHES AND 1.5 INCHES...GREATEST ACROSS THE EASTERN PLAINS. LATEST HIGHER RES MODELS COULD BE PICKING UP ON DEVELOPING SUBSIDENCE ACROSS THE SE PLAINS ON THE BACK SIDE OF MCV AS THEY KEEP MOST CONVECTION OVER AND NEAR THE HIGHER TERRAIN THIS AFTERNOON AND EVENING. AT ANY RATE...WITH STRONG JULY SOLAR HEATING AND AMPLE MOISTURE...SHOULD SEE SCATTERED TO NUMEROUS STORMS DEVELOPING ACROSS THE MTS THIS AFTERNOON SPREADING SLOWLY SOUTH AND EAST ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE LATE AFTERNOON AND EVENING HOURS. WITH THE SLIGHTLY INCREASED FLOW ALOFT...STORMS SHOULD BE MOVING A TAD FASTER THAN YESTERDAY...THOUGH WILL STILL HAVE THE POTENTIAL TO PRODUCE RAIN AMOUNTS OF 1 TO 2 INCHES PER HOUR. THIS...ALONG WITH WET SOILS FROM YESTERDAYS STORMS...COULD LEAD TO INCREASED FLASH FLOODING AND ISSUED A FLASH FLOOD WATCH FOR THE EASTERN MTS AND ADJACENT PLAINS FROM NOON TO 9 PM MDT. HAVE INCLUDED CROWELY AND OTERO COUNTIES IN THE WATCH WITH THE ONGOING FLOODING AT THIS TIME. STORMS ACROSS THE AREA TO DIMINISH THROUGH THE EVENING WITH THE LOSS OF SOLAR HEATING. WITH MORE CLOUD COVER AND MOIST UPSLOPE FLOW...TEMPERATURES LOOK TO BE BELOW TO WELL BELOW SEASONAL AVERAGES...ESPECIALLY ACROSS THE EASTERN PLAINS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 410 AM MDT SUN JUL 13 2014 ...WET AND STORMY PATTERN TO REMAIN IN PLACE THROUGH WED... UPPER RIDGE CONTINUES TO SLOWLY RETREAT THROUGH THE GREAT BASIN MON AS UPPER TROUGH DEEPENS OVER THE GREAT LAKES. NWLY FLOW ALOFT WILL INCREASE THROUGH THE DAY...WHILE SURFACE COLD FRONT PUSHES SOUTH ACROSS EASTERN COLORADO BY AFTERNOON. SHOULD SEE A RENEWED WESTWARD SURGE OF LOW LEVEL MOISTURE OVER THE EASTERN MOUNTAINS AND PLAINS BEHIND THE FRONT WITH NEAR 60F DEWPOINTS REACHING THE I-25 CORRIDOR MON EVENING. EXPECT FAIRLY WIDESPREAD CONVECTION ACROSS THE AREA MON INTO MON NIGHT...AND WHILE STORM MOTION WILL BE A LITTLE FASTER AS STEERING WINDS INCREASE...LOCALLY HEAVY RAIN WILL REMAIN POSSIBLE OVER THE EASTERN HALF OF THE AREA. MAY ALSO SEE SOME STRONG/SEVERE STORMS AS 0-6KM SHEAR VALUES INCREASE INTO THE 40-50 KT RANGE. MON NIGHT INTO TUE MORNING...FOCUS SHIFTS SOUTH ACROSS THE NM BORDER AS FRONTAL BOUNDARY SINKS SOUTH INTO ERN NM/TEX PANH. PLENTY OF MOISTURE AND INSTABILITY AGAIN IN PLACE OVER THE AREA TUE AS CAPES WILL RANGE FROM 1000-2000 J/K OVER A LARGE PORTION OF THE EASTERN MOUNTAINS AND PLAINS. SEVERE THREAT LOOKS EVEN GREATER THAN MON AS 0-6KM SHEAR INCREASES TO OVER 50 KTS...WITH ENVIRONMENT LOOKING FAVORABLE FOR LARGE HAIL ACROSS THE PLAINS. OF COURSE...MON NIGHT MCS AND ASSOCIATED COLD POOL WILL PLAY A LARGE ROLE IN CONVECTIVE DEVELOPMENT TUE. MODELS SUGGEST FAIRLY LARGE MCS THEN DROPS SOUTHWARD ALONG THE KS BORDER TUE NIGHT...AS STRONG LLJ KEEPS CONVECTION GOING WELL INTO THE NIGHT. LITTLE CHANGE IN THE PATTERN WED...WITH EARLY MORNING COLD POOL BEHIND DEPARTING MCS...BEFORE ATMOSPHERE DESTABILIZES AGAIN OVER THE MOUNTAINS WED AFTERNOON WITH STORMS MIGRATING ON TO THE PLAINS IN THE EVENING. FOR THE WESTERN MOUNTAINS AND VALLEYS...TYPICAL SUMMER TIME PATTERN WILL CONTINUE WITH AFTERNOON/EVENING CONVECTION EACH DAY MON-WED...THOUGH STORM/RAINFALL INTENSITY WILL BE LESS HERE THAN FARTHER EAST. PERSISTENT NW FLOW ALOFT FINALLY BEGINS TO DRIVE SOME DRIER AIR SOUTH ACROSS THE STATE FROM THU INTO NEXT WEEKEND...THOUGH WITH SURFACE DEWPOINTS HOLDING IN THE 40S AND 50S OVER THE EASTERN MOUNTAINS AND PLAINS...EXPECT TO HANG ON TO AT LEAST SOME MODEST DIURNAL CONVECTION MANY AREAS THROUGH THE PERIOD. TEMPERATURES WILL REMAIN NEAR SEASONAL AVERAGES MON...WITH SOME COOLING BOTH TUE/WED AS HEIGHTS FALL AND RAIN COOLED AIR SPREADS ACROSS THE REGION. GRADUALLY WARMING TREND THEN EXPECTED FROM THU INTO NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1122 AM MDT SUN JUL 13 2014 ANOTHER DAY WITH ABUNDANT LOW LEVEL MOISTURE...AND ANTICIPATE AFTERNOON AND EARLY EVENING THUNDERSTORMS AT THE TAF SITES. MAIN AVIATION THREATS FROM STORMS WILL GUSTY WINDS AND REDUCED CEILINGS AND VISIBILITIES DUE TO HEAVY RAIN. MOST LIKELY PLACE TO GET REDUCED FLIGHT RULES WILL BE KCOS. FOR TONIGHT...ANTICIPATE WEAK DOWNSLOPE FLOW AT KCOS AND KPUB AND DO NOT EXPECT LOWER CEILINGS DESPITE MOIST LOWER LEVELS. ON MONDAY...MORE OF THE SAME WITH STORMS DEVELOPING BY EARLY AFTERNOON. --PGW-- && .HYDROLOGY... ISSUED AT 410 AM MDT SUN JUL 13 2014 FLASH FLOOD POTENTIAL WILL REMAIN HIGH TDY THROUGH WED...WITH POTENTIAL FOR STRONG STORMS PRODUCING HIGH RAINFALL RATES THROUGH THE PERIOD. THREAT SHOULD GRADUALLY LESSEN BY THE END OF THE WEEK AS AIR MASS SLOWLY DRYS OUT. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ072>089-093- 094. && UPDATE...PGW SHORT TERM...MW LONG TERM...PETERSEN AVIATION...PGW HYDROLOGY...PETERSEN/MW
Hazardous weather outlook, Jul 13, 11:54 AM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1154 AM MDT SUN JUL 13 2014 COZ058>089-093>099-141300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1154 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND THEN SPREAD SOUTH AND EAST ACROSS THE ADJACENT PLAINS THROUGH THE LATE AFTERNOON AND EARLY EVENING. MORE ISOLATED STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS. THE MAIN THREAT FROM THUNDERSTORMS TODAY WILL AGAIN BE HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR...WITH THE AREA BURN SCARS THE MOST VULNERABLE TO FLASH FLOODING. HOWEVER...WITH AMPLE MOISTURE IN PLACE...AND AREAS OF SATURATED SOILS FROM HEAVY RAINFALL YESTERDAY...FLASH FLOODING WILL BE POSSIBLE ACROSS MUCH OF SOUTHERN COLORADO TODAY. IN ADDITION TO THE HEAVY RAIN...CLOUD TO GROUND LIGHTNING...SMALL HAIL AND GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WITH STORMS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MONDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND PLAINS MONDAY AND TUESDAY. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/27
In the hours before
Special weather statement, Jul 13, 11:24 AM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1124 AM MDT SUN JUL 13 2014 COZ081-084-085-131800- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1124 AM MDT SUN JUL 13 2014 ...SPECIAL WEATHER STATEMENT... AT 1124 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHIPITA PARK...OR 10 MILES NORTHWEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE. LAT...LON 3900 10502 3900 10487 3886 10484 3886 10500 TIME...MOT...LOC 1724Z 354DEG 2KT 3893 10497 PJC
Special weather statement, Jul 13, 11:53 AM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT SUN JUL 13 2014 COZ081-084-085-131830- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1153 AM MDT SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 1230 PM MDT... AT 1153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER THE WALDO CANYON BURN SCAR...MOVING SOUTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. THE HEAVIEST PRECIPITATION WILL BE ON THE EAST SIDE OF THE SCAR. LOCATIONS IMPACTED INCLUDE... WALDO CANYON BURN SCAR...WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3898 10501 3900 10490 3889 10481 3886 10497 TIME...MOT...LOC 1753Z 329DEG 14KT 3890 10488 PJC
Special weather statement, Jul 13, 12:32 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1232 PM MDT SUN JUL 13 2014
COZ085-131900-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
1232 PM MDT SUN JUL 13 2014
...SPECIAL WEATHER STATEMENT...
AT 1232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOUNTAIN...OR 11 MILES SOUTH OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 15 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN EL
PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3868 10488 3872 10483 3867 10473 3860 10474
3857 10481
TIME...MOT...LOC 1832Z 322DEG 14KT 3866 10481
PJCSpecial weather statement, Jul 13, 1:32 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 132 PM MDT SUN JUL 13 2014 COZ086-132000- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 132 PM MDT SUN JUL 13 2014 ...SPECIAL WEATHER STATEMENT... AT 132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PINON...OR 10 MILES NORTH OF PUEBLO...MOVING SOUTH AT 15 MPH. EXPECT HEAVY RAINFALL ON INTERSTATE 25 BETWEEN MILE MARKERS 106 AND 110. MINOR HIGHWAY FLOODING AND PONDING OF WATER MAY OCCUR. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINON AND PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3846 10464 3846 10454 3838 10456 3839 10463 TIME...MOT...LOC 1932Z 005DEG 13KT 3841 10461 PJC
Special weather statement, Jul 13, 2:01 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 201 PM MDT SUN JUL 13 2014 COZ086-132030- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 201 PM MDT SUN JUL 13 2014 ...SPECIAL WEATHER STATEMENT... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN PUEBLO...MOVING SOUTHWEST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3841 10464 3836 10456 3822 10467 3831 10478 TIME...MOT...LOC 2001Z 040DEG 13KT 3834 10464 PJC
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:21 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jul 12, 6:24 PM MDT | Areal Flood Advisory | PUB | Pueblo | 51 min |
| Jul 12, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 12, 6:31 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 119 min |
| Jul 12, 6:40 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 2 hr |
| Jul 12, 6:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 12, 7:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 12, 7:18 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 12, 7:37 PM MDT | Areal Flood Advisory | PUB | Lake | 113 min |
| Jul 12, 7:55 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Crowley, Huerfano, Las Animas, Otero and 1 more | 3 hr |
| Jul 12, 8:16 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 12, 8:33 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 5 hr |
| Jul 12, 9:54 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Jul 12, 10:12 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Jul 12, 10:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 13, 12:44 AM MDT | River Flood Warning | PUB | Otero | 28 hr |
| Jul 13, 1:17 AM MDT | River Flood Warning | PUB | Bent | 37 hr |
| Jul 13, 1:24 AM MDT | Areal Flood Warning | PUB | Bent, Crowley, Otero, Prowers | 5 hr |
| Jul 13, 4:23 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more | 17 hr |
| Jul 13, 11:24 AM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 13, 11:53 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 13, 12:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 13, 12:42 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 13, 12:48 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 117 min |
| Jul 13, 1:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 13, 1:49 PM MDT | Areal Flood Advisory | PUB | Pueblo | 116 min |
| Jul 13, 2:25 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 13, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 13, 4:08 PM MDT | River Flood Warning | PUB | Prowers | 15 hr |
| Jul 13, 4:57 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.